# SDR 2006UALA02433

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 40,190 hours, 29,417 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 7.5 INCH CRACK IN DOOR 2R FWD LOWER EDGE.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR PARTS. REFERENCE SRM 53-00-01 REPAIR 32 DETAIL IV.
